Skip to main content

Double Subordination-Preserving Properties for Certain Integral Operators

Abstract

The purpose of the present paper is to obtain the sandwich-type theorem which contains the subordination- and superordination-preserving properties for certain integral operators defined on the space of normalized analytic functions in the open unit disk.

[123456789101112131415]

References

  1. 1.

    Miller SS, Mocanu PT: Differential Subordinations: Theory and Applications, Monographs and Textbooks in Pure and Applied Mathematics. Volume 225. Marcel Dekker, New York, NY, USA; 2000:xii+459.

    Google Scholar 

  2. 2.

    Srivastava HM, Owa S (Eds): Current Topics in Analytic Function Theory. World Scientific, River Edge, NJ, USA; 1992:xiv+456.

    Google Scholar 

  3. 3.

    Miller SS, Mocanu PT: Subordinants of differential superordinations. Complex Variables. Theory and Application 2003,48(10):815–826. 10.1080/02781070310001599322

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Bernardi SD: Convex and starlike univalent functions. Transactions of the American Mathematical Society 1969, 135: 429–446.

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Bulboacă T: A class of superordination-preserving integral operators. Indagationes Mathematicae. New Series 2002,13(3):301–311. 10.1016/S0019-3577(02)80013-1

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Libera RJ: Some classes of regular univalent functions. Proceedings of the American Mathematical Society 1965,16(4):755–758. 10.1090/S0002-9939-1965-0178131-2

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Miller SS, Mocanu PT: Classes of univalent integral operators. Journal of Mathematical Analysis and Applications 1991,157(1):147–165. 10.1016/0022-247X(91)90141-L

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Miller SS, Mocanu PT, Reade MO: Starlike integral operators. Pacific Journal of Mathematics 1978,79(1):157–168.

    MathSciNet  Article  Google Scholar 

  9. 9.

    Miller SS, Mocanu PT, Reade MO: Subordination-preserving integral operators. Transactions of the American Mathematical Society 1984,283(2):605–615. 10.1090/S0002-9947-1984-0737887-4

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Miller SS, Mocanu PT: Univalent solutions of Briot-Bouquet differential equations. Journal of Differential Equations 1985,56(3):297–309. 10.1016/0022-0396(85)90082-8

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Owa S, Srivastava HM: Univalent and starlike generalized hypergeometric functions. Canadian Journal of Mathematics 1987,39(5):1057–1077. 10.4153/CJM-1987-054-3

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Whittaker ET, Watson GN: A Course of Modern Analysis: An Introduction to the General Theory of Infinite Processes and of Analytic Functions: With an Account of the Principal Transcendental Functions. 4th edition. Cambridge University Press, Cambridge, UK; 1927.

    Google Scholar 

  13. 13.

    Mocanu PT, Ripeanu D, Şerb I: The order of starlikeness of certain integral operators. Mathematica (Cluj) 1981,23(46)(2):225–230.

    Google Scholar 

  14. 14.

    Pommerenke C: Univalent Functions. Vandenhoeck & Ruprecht, Göttingen, Germany; 1975:376.

    Google Scholar 

  15. 15.

    Kaplan W: Close-to-convex schlicht functions. The Michigan Mathematical Journal 1952,1(2):169–185.

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Nak Eun Cho.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Cho, N.E., Owa, S. Double Subordination-Preserving Properties for Certain Integral Operators. J Inequal Appl 2007, 083073 (2007). https://doi.org/10.1155/2007/83073

Download citation

Keywords

  • Analytic Function
  • Integral Operator
  • Unit Disk
  • Open Unit
  • Open Unit Disk
\